Alert archive / Kansas / Tornado Warnings in 2019
Tornado Warning 10, NWS Wichita, KS
NWS Wichita, KS issued this tornado warning at May 7, 2019, 11:18 PM CDT for Butler County, Kansas. It was in force for 30 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 7, 2019, 11:18 PM CDT (04:18 UTC)
- Expired
- May 7, 2019, 11:48 PM CDT
- In force
- 30 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.0 in
County Butler County, KS
The radar
The Wichita radar (KICT), 53 km from the middle of the area, began a volume at 04:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 7, 11:19 PM CDT | TORNADO | 5 Se Augusta, KS | TORNADO TOUCHDOWN AND MOVED NORTHEAST FOR 3 MINUTES CAUSING MINOR DAMAGE TO TREES. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Topeka, KS (KFOE), launched 00:00Z, 4.3 hours before the alert went out and 183 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 5 J/kg
- Mixed-layer CIN
- -67 J/kg
- Mixed-layer LCL
- 661 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 173 m²/s²
- 0-3 km storm-relative helicity
- 237 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
734
WFUS53 KICT 080418
TORICT
KSC015-080500-
/O.NEW.KICT.TO.W.0010.190508T0418Z-190508T0500Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Wichita KS
1118 PM CDT Tue May 7 2019
The National Weather Service in Wichita has issued a
* Tornado Warning for...
Southeastern Butler County in south central Kansas...
* Until midnight CDT.
* At 1118 PM CDT, a severe thunderstorm capable of producing a
tornado was located 6 miles southeast of Augusta, moving northeast
at 20 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Leon and El Dorado Airport.
This includes Interstate 35 near Mile Marker 69.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3755 9683 3759 9699 3781 9693 3774 9664
TIME...MOT...LOC 0418Z 203DEG 19KT 3764 9689
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
KLEINSASSER2 follow-up statements
625
WWUS53 KICT 080426
SVSICT
Severe Weather Statement
National Weather Service Wichita KS
1126 PM CDT Tue May 7 2019
KSC015-080500-
/O.CON.KICT.TO.W.0010.000000T0000Z-190508T0500Z/
Butler KS-
1126 PM CDT Tue May 7 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR CENTRAL
BUTLER COUNTY...
At 1126 PM CDT, a severe thunderstorm capable of producing a tornado
was located east of Augusta, moving north at 20 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Leon and El Dorado Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3761 9684 3763 9695 3781 9693 3775 9667
TIME...MOT...LOC 0426Z 201DEG 18KT 3767 9688
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
KLEINSASSER627
WWUS53 KICT 080448
SVSICT
Severe Weather Statement
National Weather Service Wichita KS
1148 PM CDT Tue May 7 2019
KSC015-080456-
/O.CAN.KICT.TO.W.0010.000000T0000Z-190508T0500Z/
Butler KS-
1148 PM CDT Tue May 7 2019
...THE TORNADO WARNING FOR CENTRAL BUTLER COUNTY IS CANCELLED...
The tornado threat has diminished some, prompting the tornado
warning cancellation. It has been replaced with a Severe
Thunderstorm Warning in effect until 1230 AM.
LAT...LON 3761 9684 3763 9695 3781 9693 3775 9667
TIME...MOT...LOC 0445Z 203DEG 19KT 3777 9683
$$
KLEINSASSERWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this tornado warning went out at May 7, 7:18 PM CDT, 4 hours earlier.
Area forecast discussion, May 7, 7:18 PM CDT, 4 hours before
Area Forecast Discussion National Weather Service Wichita KS 718 PM CDT Tue May 7 2019 .SHORT TERM...(This evening through Friday night) Issued at 310 PM CDT Tue May 7 2019 A very active weather pattern for the short term as a stalled frontal system is draped over the region. Current satellite shows most of Southern Kansas covered in low clouds which will hinder the recovery today as far as temperatures. The extent of the cloud cover will also make it more difficult to produce the wide spread thunderstorm activity. Southwest Kansas is the most unstable with some semi-discrete thunderstorms already firing up. MUCAPE and 0-6Km Bulk shear slowly ramp up during the day today which does raise the specter of severe thunderstorms again for much of the CWA. The main hindrance for severe weather today will again be the cloud cover and how worked over the atmosphere is at the moment due to two straight days of thunderstorm activity. This has handicapped the lapse rates in the 5-6 deg/km range. This is not good for wide spread severe. On the other hand, MUCAPE is progged to be in the 2000-2500 J/Kg and 0-6Km Bulk Shear is in the 35-45kt range through the afternoon. This is more favorable for severe weather but not great either. Moisture transport is excellent and will provide ample fuel to any thunderstorm activity that is expected occur. Main threats at this afternoon and overnight will be quarter to half dollar sized hail and 60-70 mph winds. The tornado threat does not look great but low level shear is good so a few tornados are possible. With the moisture transport looking very good for this afternoon and evening there is a strong chance for persistent heavy rain throughout the evening (see more in Hydro section). Wednesday, this frontal system will be slowly moving through the CWA which will keep the weather very unsettled. Showers and thunderstorms, some of them severe will continue to be likely through Wednesday afternoon and evening. Unlike today, Wednesday the moisture transport will be significantly less with the bulk of the good moisture transport shunted off to the East in Missouri and Arkansas. MUCAPE is progged to be in the 1500-2000 J/Kg with 0-6Km shear expected to be in the 35-40kt range with an orientation nearly parallel to the front. While these parameters are often decent for thunderstorm activity with some severe, the lapse rates are a paltry 3-5 deg/Km. Considering cloud cover will likely be extensive making recovery difficult, the severe weather threat looks to decrease some during the day. Heavy rain threat also looks to diminish as well but the atmosphere looks to remain unsettled enough to keep wide spread showers and thunderstorms. The main variable for Wednesday will be the cloud cover and how the thunderstorm activity tonight evolves. If the sun comes out Wednesday afternoon, the chances for severe thunderstorms will go up significantly. Thursday the front will have moved through and high pressure will be coming into the region. Northerly flow and CAA will take full control. This will start to shut down the showers and thunderstorms and push them off to the east. Temperatures will come down below normal for a couple of days Metzger .LONG TERM...(Saturday through Tuesday) Issued at 229 PM CDT Tue May 7 2019 A much calmer weather pattern will dominate the region extended range through the weekend. Temperatures will be near or a little below normal. Rain chances will be much lower with Saturday looking to be the only day of the Weekend with any significant chance for showers and thunderstorms. Severe weather does not look likely for Saturday at this time. Southerly flow does not look to return to the region until Sunday and into Monday. Metzger && .AVIATION...(For the 00Z TAFS through 00Z Wednesday evening) Issued at 718 PM CDT Tue May 7 2019 At 00Z, a stationary front was situated from Srn MO, across SE KS, to the TX Panhandle. along & SE of the front, clusters of (+)TSRA continue from SC KS to the TX Panhandle. Areas outside of (+)TSRA were VFR. Well to the NW of the front IFR/LIFR cigs shrouded KSLN, KRSL & KGBD & where areas of RA, along with a few embedded TSRA, continued to cross these areas. No doubt, where RA occurs IFR vsbys are likely. Very little, if any, improvement is anticipated thru tomorrow afternoon. && .PRELIMINARY POINT TEMPS/POPS... Wichita-KICT 60 74 45 54 / 90 50 50 10 Hutchinson 59 71 43 53 / 90 60 40 10 Newton 59 72 42 52 / 90 60 50 10 ElDorado 60 74 45 53 / 90 60 60 10 Winfield-KWLD 60 75 47 56 / 90 50 50 10 Russell 53 66 39 53 / 90 60 40 20 Great Bend 54 67 40 52 / 80 50 40 20 Salina 58 69 42 54 / 90 60 50 10 McPherson 59 70 42 53 / 90 60 50 10 Coffeyville 63 76 53 59 / 90 80 60 10 Chanute 63 75 50 57 / 90 60 70 20 Iola 62 75 50 56 / 90 70 80 20 Parsons-KPPF 63 75 52 58 / 90 70 60 10 && .ICT WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch through Wednesday evening for KSZ032-033- 047>053-067>072-082-083-091>096-098>100. && SHORT TERM...ELM LONG TERM...ELM AVIATION...EPS
Hazardous weather outlook, May 7, 10:10 PM CDT, 1 hour 8 minutes before
Hazardous Weather Outlook National Weather Service Wichita KS 1010 PM CDT Tue May 7 2019 KSZ032-033-047>053-067>072-082-083-091>096-098>100-090315- Russell-Lincoln-Barton-Ellsworth-Saline-Rice-McPherson-Marion-Chase- Reno-Harvey-Butler-Greenwood-Woodson-Allen-Kingman-Sedgwick-Harper- Sumner-Cowley-Elk-Wilson-Neosho-Chautauqua-Montgomery-Labette- 1010 PM CDT Tue May 7 2019 This Hazardous Weather Outlook is for much of Central, South-Central and Southeast Kansas. .DAY ONE...Tonight Severe thunderstorms remain possible across Southern Kansas the rest of the night. Areas at greatest risk are the Oklahoma-bordering counties where a few areas may receive golf ball-sized hail, winds up to around 70 mph and perhaps even a few tornadoes. The greatest threat, though, is very heavy rain that will aggravate the flooding and flash flooding potential. For further details, you should refer to Tornado Watch #149 that is in affect until 5 AM CDT and the Flash Flood Watch that remains in effect until Wednesday evening. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Strong thunderstorms may be ongoing Wednesday morning, primarily with a gusty 40 to 50 mph wind and heavy rain threat. Additional thunderstorms may redevelop Wednesday afternoon, but it is uncertain how strong they will be able to get due to previous rounds of thunderstorms. Should any thunderstorms become severe, the areas at greatest risk would be east and southeast of the Turnpike. In addition to the thunderstorm threat, significant rises on rivers and creeks are expected across a large portion of the area. Please see the latest River Flood Warnings and statements for additional details. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated tonight. && For a graphical version of this information, see our webpage at: http://weather.gov/wichita/hwo/
In the hours before
Local storm report, May 7, 10:12 PM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1012 PM CDT TUE MAY 7 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1007 PM FLASH FLOOD 2 E MULVANE 37.48N 97.20W
05/07/2019 SEDGWICK KS FIRE DEPT/RESCUE
ROADS ARE CLOSED FROM HIGH WATER EAST OF TOWN. 119TH AND
GREENWICH, WEBB AND 119TH. ALSO DOG CREEK IS RUNNING BANK
FULL.
&&
BDKSpecial weather statement, May 7, 10:29 PM CDT, 49 minutes before
Special Weather Statement
National Weather Service Wichita KS
1029 PM CDT Tue May 7 2019
KSZ069-083-092-080415-
Butler KS-Sumner KS-Sedgwick KS-
1029 PM CDT Tue May 7 2019
The National Weather Service in Wichita has issued a
* Significant Weather Advisory for...
Western Butler County in south central Kansas...
Northern Sumner County in south central Kansas...
Sedgwick County in south central Kansas...
* Until 1115 PM CDT.
* At 1026 PM CDT...National Weather Service meteorologists were
tracking numerous strong thunderstorms across Sedgwick, Sumner and
Butler counties...moving east to northeast at 40 mph.
Pea to dime size hail and...and wind gusts up to 55 mph are possible
with these storms.
* Locations impacted include...
Wichita, Derby, El Dorado, Andover, Haysville, Augusta, Wellington,
Park City, Valley Center, Bel Aire, Mulvane, Goddard, Rose Hill,
Maize, Clearwater, Cheney, Douglass, Sedgwick, Belle Plaine and
Towanda.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Be prepared to take shelter in the event the storms intensify and
become severe...or a warning is issued by the National Weather
Service.
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
A Tornado Watch remains in effect until 500 AM CDT for south central
Kansas.
LAT...LON 3723 9780 3773 9781 3774 9770 3791 9770
3791 9715 3809 9715 3809 9682 3748 9681
3748 9715 3724 9715
TIME...MOT...LOC 0328Z 231DEG 33KT 3777 9744
KLEINSASSERSpecial weather statement, May 7, 11:02 PM CDT, 16 minutes before
Special Weather Statement National Weather Service Wichita KS 1102 PM CDT Tue May 7 2019 KSZ069-080430- Butler KS- 1102 PM CDT Tue May 7 2019 The National Weather Service in Wichita has issued a * Significant Weather Advisory for... Western Butler County in south central Kansas... * Until 1130 PM CDT. * At 1100 PM CDT...National Weather Service meteorologists were tracking strong thunderstorms along a line extending from near Benton to near Douglass...and moving northeast at 15 mph. hail up to the size of dimes...and wind gusts up to 50 mph will be possible with these storms. * Locations impacted include... El Dorado, Andover, Augusta, Rose Hill, Douglass, Towanda, Benton, Potwin, Santa Fe Lake and Augusta Municipal Airport. PRECAUTIONARY/PREPAREDNESS ACTIONS... Be prepared to take shelter in the event the storms intensify and become severe...or a warning is issued by the National Weather Service. Torrential rainfall is also occurring with these storms, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 3777 9715 3802 9701 3748 9670 3748 9715 TIME...MOT...LOC 0401Z 222DEG 15KT 3774 9706 3752 9694 KLEINSASSER
Special weather statement, May 7, 11:06 PM CDT, 12 minutes before
Special Weather Statement National Weather Service Wichita KS 1106 PM CDT Tue May 7 2019 KSZ092-093-080430- Cowley KS-Sumner KS- 1106 PM CDT Tue May 7 2019 The National Weather Service in Wichita has issued a * Significant Weather Advisory for... Northwestern Cowley County in south central Kansas... Northeastern Sumner County in south central Kansas... * Until 1130 PM CDT. * At 1105 PM CDT...National Weather Service meteorologists were tracking a strong thunderstorm near Wellington...moving northeast at 25 mph. hail up to the size of dimes...and wind gusts up to 55 mph will be possible with this storm. * Locations impacted include... Wellington, Mulvane, Belle Plaine, Udall, Rock, Riverdale and Wellington Airport. PRECAUTIONARY/PREPAREDNESS ACTIONS... Be prepared to take shelter in the event the storms intensify and become severe...or a warning is issued by the National Weather Service. Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && A Tornado Watch remains in effect until 500 AM CDT for south central Kansas. LAT...LON 3731 9745 3748 9736 3747 9695 3723 9726 TIME...MOT...LOC 0405Z 212DEG 21KT 3733 9734 KLEINSASSER
Local storm report, May 7, 11:16 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1116 PM CDT TUE MAY 7 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1113 PM FLASH FLOOD 4 NE WELLINGTON 37.31N 97.35W
05/07/2019 SUMNER KS BROADCAST MEDIA
INTERSTATE 35 OR THE KANSAS TURNPIKE IS CLOSED AT MM 21
DUE TO HIGH WATER. TRAFFIC DIVERTED AT WELLINGTON EXIT.
VIA KFDI NEWS.
&&
BDKLocal storm report, May 7, 11:18 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1118 PM CDT TUE MAY 7 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1117 PM FLOOD HUTCHINSON 38.07N 97.91W
05/07/2019 Reno KS LAW ENFORCEMENT
DISPATCH REPORTS NUMEROUS ROAD CLOSURES THROUGHOUT THE
COUNTY.
&&
MARTINThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 7, 7:02 PM CDT | Areal Flood Warning | ICT | Neosho | 15 hr |
| May 7, 7:18 PM CDT | Special Weather Statement | ICT | Kingman | 27 min |
| May 7, 7:35 PM CDT | Severe Thunderstorm Warning | ICT | Elk, Greenwood | 55 min |
| May 7, 7:43 PM CDT | Special Weather Statement | ICT | Reno | 32 min |
| May 7, 7:54 PM CDT | Special Weather Statement | ICT | Cowley | 36 min |
| May 7, 8:10 PM CDT | River Flood Warning | ICT | Lincoln | 20 hr |
| May 7, 8:23 PM CDT | River Flood Warning | ICT | McPherson, Saline | 59 hr |
| May 7, 8:28 PM CDT | River Flood Warning | ICT | Lincoln | 4 days |
| May 7, 8:30 PM CDT | Severe Thunderstorm Warning | ICT | Greenwood | 45 min |
| May 7, 8:38 PM CDT | Special Weather Statement | ICT | Harper, Kingman | 37 min |
| May 7, 8:42 PM CDT | Special Weather Statement | ICT | Cowley | 33 min |
| May 7, 8:46 PM CDT | River Flood Warning | ICT | Cowley | 4 days |
| May 7, 8:56 PM CDT | Severe Thunderstorm Warning | ICT | Cowley | 35 min |
| May 7, 9:13 PM CDT | Special Weather Statement | ICT | Woodson | 32 min |
| May 7, 9:21 PM CDT | Special Weather Statement | ICT | Harper, Kingman, Reno | 24 min |
| May 7, 9:42 PM CDT | Flash Flood Warning | ICT | Butler, Cowley, Sedgwick, Sumner | 12 hr |
| May 7, 9:46 PM CDT | Special Weather Statement | ICT | Harper | 29 min |
| May 7, 9:51 PM CDT | Special Weather Statement | ICT | Butler | 24 min |
| May 7, 10:00 PM CDT | Special Weather Statement | ICT | Butler | 30 min |
| May 7, 10:20 PM CDT | Severe Thunderstorm Warning | ICT | Harper, Sumner | 33 min |
| May 7, 10:29 PM CDT | Special Weather Statement | ICT | Butler, Sedgwick, Sumner | 46 min |
| May 7, 10:33 PM CDT | Areal Flood Warning | ICT | Reno | 12 hr |
| May 7, 11:02 PM CDT | Special Weather Statement | ICT | Butler | 28 min |
| May 7, 11:03 PM CDT | Flash Flood Warning | ICT | Butler, Cowley, Sedgwick, Sumner | 5 hr |
| May 7, 11:06 PM CDT | Special Weather Statement | ICT | Sumner | 24 min |
| May 7, 11:33 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Cowley, Sumner | 57 min |
| May 7, 11:45 PM CDT | Severe Thunderstorm Warning | ICT | Butler | 20 min |
| May 8, 12:31 AM CDT | Severe Thunderstorm Warning | ICT | Butler, Chautauqua, Cowley, Elk, Greenwood | 59 min |
| May 8, 12:47 AM CDT | Flash Flood Warning | ICT | Cowley, Sumner | 9 hr |
| May 8, 1:15 AM CDT | Flash Flood Warning | ICT | Reno | 6 hr |
| May 8, 1:15 AM CDT | River Flood Warning | ICT | Butler, Cowley | 55 hr |
| May 8, 1:22 AM CDT | River Flood Warning | ICT | Ellsworth | 10 hr |
| May 8, 1:23 AM CDT | Severe Thunderstorm Warning | ICT | Chautauqua, Elk, Greenwood | 54 min |
| May 8, 2:05 AM CDT | Severe Thunderstorm Warning | ICT | Montgomery, Wilson | 55 min |
| May 8, 2:14 AM CDT | Areal Flood Warning | ICT | McPherson | 8 hr |
| May 8, 2:37 AM CDT | Severe Thunderstorm Warning | ICT | Labette, Neosho | 53 min |
| May 8, 3:09 AM CDT | River Flood Warning | ICT | Butler, Cowley | 41 hr |
| May 8, 3:33 AM CDT | River Flood Warning | ICT | Kingman | 57 hr |
| May 8, 4:48 AM CDT | Flash Flood Warning | ICT | Rice | 5 hr |
| May 8, 4:57 AM CDT | Flash Flood Warning | ICT | Marion | 5 hr |
| May 8, 6:30 AM CDT | Flash Flood Warning | ICT | Marion | 3 hr |
| May 8, 7:01 AM CDT | Areal Flood Warning | ICT | Chase | 3 hr |
| May 8, 7:44 AM CDT | River Flood Warning | ICT | Sumner | 61 hr |
| May 8, 8:52 AM CDT | Areal Flood Warning | ICT | Harper, Kingman, Reno | 73 min |
| May 8, 8:53 AM CDT | River Flood Warning | ICT | Sedgwick | 41 hr |
| May 8, 8:58 AM CDT | River Flood Warning | ICT | Reno | 21 days |
| May 8, 10:07 AM CDT | Areal Flood Warning | ICT | Allen, Butler, Chase, Cowley, Elk, Greenwood and 14 more | 3 days |
Nearby
Tornado Warnings in Kansas, 2019Every tornado warning in 2019Tornadoes in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.